# SDR NSVA2010119

- Difficulty date: July 13, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N190WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4190
- Aircraft time: 5,439 hours, 5,433 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Installed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT LOGBOOK ENTRY AS FOLLOWS:  GEAR FAILED TO RETRACT UPON TAKEOFF.  HANDLE REMAINED ILLUMINATED AMBER, BOTH MAIN GEAR DOOR LIGHTS REMAINED AMBER AND BOTH MAIN RED LIGHTS WERE ILLUMINATED.  A/C RETURNED TO ALB AND LANDED WITHOUT INCIDENT.  AFTER INSPECTION OF THE AIRCRAFT IT WAS DISCOVERED THAT THE MLG SAFETY PINS WERE INADVERTENTLY LEFT INSTALLED FROM THE LC1 CHECK.  THE PINS WERE REMOVED IAW Q400 AMM 10-11-00-000-802, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
